CSpace

Browse/Search Results:  1-10 of 28 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
On The Brownian Loop Measure 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2019, 卷号: 175, 期号: 5, 页码: 987-1005
Authors:  Han, Yong;  Wang, Yuefei;  Zinsmeister, Michel
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Brownian loop measure  SLE bubble measure  Brownian bubble measure  Cardy-Gamsa's formula  
SLE intersecting with random hulls 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 4, 页码: 395-400
Authors:  Han, Yong;  Wang, Yuefei;  Zinsmeister, Michel
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Periodic points and normal families concerning multiplicity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 3, 页码: 535-552
Authors:  Deng, Bingmao;  Fang, Mingliang;  Wang, Yuefei
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
normality  iteration  periodic points  35D45  
periodicpointsandnormalfamiliesconcerningmultiplicity 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 3, 页码: 535
Authors:  Deng Bingmao;  Fang Mingliang;  Wang Yuefei
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
MINIMALITY OF p-ADIC RATIONAL MAPS WITH GOOD REDUCTION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 6, 页码: 3161-3182
Authors:  Fan, Aihua;  Fan, Shilei;  Liao, Lingmin;  Wang, Yuefei
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
p-adic dynamical system  minimal decomposition  projective line  good reduction  rational map  
FUNDAMENTAL THEOREM OF GEOMETRY WITHOUT THE SURJECTIVE ASSUMPTION 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2016, 卷号: 368, 期号: 10, 页码: 6819-6834
Authors:  Li, Baokui;  Wang, Yuefei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Line-to-line transformations  Pappus' Theorem  g-reflections  affine transformations  Mobius transformations  
thepointwiseconvergenceofpadicmobiusmaps 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 1, 页码: 1
Authors:  Wang Yuefei;  Yang Jinghua
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
SHARED VALUES, PICARD VALUES AND NORMALITY 期刊论文
TOHOKU MATHEMATICAL JOURNAL, 2011, 卷号: 63, 期号: 2, 页码: 149-162
Authors:  Chang, Jianming;  Wang, Yuefei
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Meromorphic functions  normality  shared values and sets  
The pseudo-affine transformations in R-2 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 3, 页码: 755-762
Authors:  Li BaoKui;  Wang XianTao;  Wang YueFei
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
affine transformation  pseudo-affine transformation  g-triangle-reflection  
Isometries in hyperbolic spaces 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 1, 页码: 71-86
Authors:  Huang ManZi;  Wang XianTao;  Wang YueFei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
surjective map  geodesic  hyperplane  isometry  Mobius transformation